# SDR SWAA2024111456624

- Difficulty date: November 5, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT PROXIMITY LIGHTS AT R/H OVERWING EXIT DOORS INOP<[01] UPON FURTHER INVESTIGATION; FOUND LOWER EMERGENCY EXIT PROXIMITY LIGHTS AT R/H OVERWING EXIT DOORS CONNECTED TO WIRING FOR R/H OVERWING EXIT DOOR HEATERS. RECONNECTED CONNECTORS TO CORRECT CONNECTORS PER SWPM 20-30-12 AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY LIGHTS PER AMM 33-51-00-710-801.  EMERGENCY EXIT HATCH HEATERS OPERATIONAL TEST FOR R/H OVERWING EXIT DOORS STILL REQUIRED;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.;[03] COMPLETED STEP 2 ACCOMPLISHED GOOD TEST OF EMERGENCY EXIT HATCH HEATER TEST FOR R/H OVERWING EXIT DOORS PER AMM 21-45-00-700-801. USED THERMOMETER ATS1470 DATE 05/2024 CAL DUE DATE 05/2025;[04] CORRECTIVE ACTION COMPLETED.
